# SDR GAIA02063ST

- Difficulty date: May 17, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED IN THE AFT CARGO COMPARTMENT BETWEEN BS 1030 AND 1050 AT STRINGER 25L, INTERCOSTAL IS CRACKED.  ACCOMPLISHED INTERCOSTAL REPLACEMENT IAW B727 SRM 53-10-2 FIG 5.  (M)
